MathSciNet Relay Station
MathSciNet bibliographic data
MR1211740 (94c:35123) 35L65 (35B35 35Q53 76N15)
Jones, Christopher K. R. T.; Gardner, Robert; Kapitula, Todd Stability of travelling waves for nonconvex scalar viscous conservation laws. Comm. Pure Appl. Math. 46 (1993), no. 4, 505–526.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement